# SDR SWIA201439218

- Difficulty date: August 24, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 32,986 hours, 27,395 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Power Supply
- Condition: Failed
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD FLAP FAIL AT 0 AFTER FLAP RETRACTION.   REMOVED AND REPLACED RT BPSU, OPS CHECKED GOOD IAW AMM.
